# SDR MWEA95492

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND AFT CARGO DOOR PAN LOWER SECTION CORRODED.  REPAIRED THE LOWER DOOR PAN SECTION IAW SRM 53-05, FIG 44.
